RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1939, Volume 5(47), Number 1, Pages 147–184 (Mi msb5772)  

Approximation of complex numbers by a sum of powers of integers with a given complex exponent

B. Segal


Full text: PDF file (2195 kB)

Bibliographic databases:
Received: 17.09.1938

Citation: B. Segal, “Approximation of complex numbers by a sum of powers of integers with a given complex exponent”, Rec. Math. [Mat. Sbornik] N.S., 5(47):1 (1939), 147–184

Citation in format AMSBIB
\Bibitem{Seg39}
\by B.~Segal
\paper Approximation of complex numbers by a~sum of powers of integers with a~given complex exponent
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1939
\vol 5(47)
\issue 1
\pages 147--184
\mathnet{http://mi.mathnet.ru/msb5772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1774}
\zmath{https://zbmath.org/?q=an:0021.20803|65.1157.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb5772
  • http://mi.mathnet.ru/eng/msb/v47/i1/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:173
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020